Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorAlbis González, Víctor Samuel
dc.contributor.authorCarvajal, Edilmo
dc.date.accessioned2019-07-03T16:50:26Z
dc.date.available2019-07-03T16:50:26Z
dc.date.issued2010
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73786
dc.description.abstractDefinitions of Gauss and Ramanujan sums over the algebras A and Lv are given, and their main properties are proved. Using these results an analogous of an old result of Libri on the number of solutions of algebraic equations with integral coecients modulo a prime power is obtained, and then used to compute the number of solutions of some equations with coecients in Lv. Finally, an analogous of a problem of Nageswara Rao on algebraic equations subject to partitions is solved for equationswith coecients in Lv.
dc.format.mimetypeapplication/pdf
dc.language.isospa
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40803
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 17, núm. 2 (2010); 165-192 Boletín de Matemáticas; Vol. 17, núm. 2 (2010); 165-192 2357-6529 0120-0380
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/
dc.titleExponential sums, number of solutions of algebraic equations, and poincaré series
dc.typeArtículo de revista
dc.type.driverinfo:eu-repo/semantics/article
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.identifier.eprintshttp://bdigital.unal.edu.co/38263/
dc.relation.referencesAlbis González, Víctor Samuel and Carvajal, Edilmo (2010) Exponential sums, number of solutions of algebraic equations, and poincaré series. Boletín de Matemáticas; Vol. 17, núm. 2 (2010); 165-192 Boletín de Matemáticas; Vol. 17, núm. 2 (2010); 165-192 2357-6529 0120-0380 .
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.subject.proposalGauss sums
dc.subject.proposalRamanujan sums
dc.subject.proposalnumber of solutions of algebraic equations over
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.coarversionhttp://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.contentText
dc.type.redcolhttp://purl.org/redcol/resource_type/ARTREF
oaire.accessrightshttp://purl.org/coar/access_right/c_abf2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit